Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Dec 26, 2012, 1:47 AM EST for 4 counties in Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2012, 1:47 AM EST (06:47 UTC)
- Expired
- Dec 26, 2012, 2:15 AM EST
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA, Stewart County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 596 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
309
WWUS82 KFFC 260647
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 AM EST WED DEC 26 2012
GAZ089>091-102-103-260715-
147 AM EST WED DEC 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...
STEWART...MUSCOGEE...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 215 AM
EST...
AT 143 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EELBECK/WEST FORT BENNING TO PROVIDENCE
CANYON STATE PARK...MOVING EAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO
GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS
WEBSTER...STEWART...MUSCOGEE...MARION AND CHATTAHOOCHEE COUNTIES
THROUGH 215 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PROVIDENCE CANYON STATE PARK...JAMESTOWN/SOUTH FORT
BENNING...EELBECK/WEST FORT BENNING...CUSSETA...VISTA TERRACE...
COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...SAINT MARYS HILLS...
BENNING PARK...BENNING HILLS...CUSTER ROAD TERRACE...SAND HILL...
UPATOI...NORTH FORT BENNING AND MIDLAND. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3194 8495 3222 8495 3227 8490 3230 8495
3257 8495 3257 8469 3255 8467 3253 8468
3252 8469 3253 8465 3252 8457 3255 8456
3256 8445 3251 8444 3203 8462 3194 8469
3192 8492
TIME...MOT...LOC 0646Z 249DEG 33KT 3246 8470 3226 8479
3208 8492
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Dec 26, 1:02 AM EST, 45 minutes earlier.
Area forecast discussion, Dec 26, 1:02 AM EST, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 102 AM EST WED DEC 26 2012 .PREV DISCUSSION... /ISSUED 737 PM EST TUE DEC 25 2012/ .SEVERE STORMS INCLUDING A FEW TORNADOES LIKELY TONIGHT/EARLY WED MORNING... .UPDATE... MAIN CONVECTIVE LINE AHEAD OF COLD FRONT IS PROGRESSING QUICKER THAN ANTICIPATED ACROSS CENTRAL AL THIS EVENING AND ARE NOW LOOKING AT POTENTIAL FOR SEVERE THREAT BEGINNING NEAR 03Z IN WESTERN PORTIONS OF THE FORECAST AREA. SOME DISCRETE CELLS SHOWING SIGNS OF ROTATION HAVE BEEN TRACKING MOSTLY NORTHWARD ACROSS SOUTHEASTERN AL NEAR THE NORTHERN EXTENT OF THE WARM SECTOR. BASED ON PROGGED SHORT RANGE ENSEMBLE MEMBERS... THE SOUTHWESTERN PORTION OF CENTRAL GA LOOKS TO HAVE THE BETTER INSTABILITY TONIGHT POTENTIALLY GETTING UP TO 500 J/KG OF MUCAPE...WHILE A LINGERING HYBRID CAD DOME HAS PRIMARILY SERVED TO LIMIT INSTABILITY FARTHER NORTHWARD. EARLIER SHOWER DEVELOPMENT DURING THE DAY MAY HAVE REINFORCED THIS FEATURE AND WILL MONITOR CONDITIONS CLOSELY. ALL CONSIDERED... BELIEVE BEST CHANCE FOR ISOLATED TORNADO POTENTIAL WILL BE SOUTHERN/SOUTHWESTERN TIER MAINLY SOUTH OF COLUMBUS AND MACON. MADE ADJUSTMENTS TO POP/WX GRIDS BASED ON PROGRESSION OF AFOREMENTIONED CONVECTION. BAKER && PREV DISCUSSION... /ISSUED 309 PM EST TUE DEC 25 2012/ .SHORT TERM /TONIGHT THROUGH THURSDAY/... INGREDIENTS STILL COMING TOGETHER FOR NOCTURNAL SEVERE WEATHER EVENT AFTER MIDNIGHT TONIGHT. 12Z RUNS HAVE CONTINUED TREND OF MORE FAVORABLE PARAMETERS. 0-1KM BULK SHEAR OF 45-55KT NOW IN BOTH NAM AND GFS...THOUGH THESE ARE SOMEWHAT EAST OF BEST MOISTURE/CAPE AXIS. IN SPITE OF THIS...FCST SIG TOR PARAMETER VALUES ARE NOW 1.5-2.5 IN GFS AND 4-5 WITH THE NAM. TORNADO THREAT IS QUITE HIGH FOR A COOL SEASON QLCS EVENT. TIMING ON GFS AND ECMWF HAS SHIFTED SLIGHTLY BACK TO BETTER MATCH THE SLOWER NAM. LATEST HRRR NOW SIMILAR TO GFS TIMING. DUE TO UNCERTAINTY IN MODELS AND WHETHER ANY PREFRONTAL STORM ACTIVITY WILL DEVELOP...HAVE NOT TWEAKED TIMING BACK TOO MUCH. TOTAL RAINFALL STILL HARD PRESSED TO EXCEED 2 INCHES. NO SIGNIFICANT FLOODING PROBLEMS EXPECTED. AFTER FRONT PASSES...PRECIP SHOULD END QUICKLY. WILL BE ISSUING A WIND ADVISORY FOR THE ENTIRE AREA BUT STARTING A LITTLE SOONER IN THE MOUNTAINS AS LOW LEVEL FLOW OF 50KTS COULD MIX DOWN TO HIGHER ELEVATIONS. ALSO HAVE CONTINUED SLT CHC/CHC RAIN/SNOW SHOWER MIX OVER PARTS OF FAR NE GA WED NIGHT. SHOULD NOT SEE ANY ACCUMULATION. REST OF FCST LOOKS GOOD. WE WILL CONTINUE TO MONITOR THE SITUATION. SNELSON && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... THE LONG TERM PORTION OF THE FORECAST BEGINS WITH WRAP AROUND MOISTURE FROM THE BACK SIDE OF THE EXITING LOW PRESSURE SYSTEM ACROSS N GA. COOLER AIR WILL ALSO BE FILTERING INTO THE STATE BUT IT LOOKS LIKE THE BETTER MOISTURE WILL STAY FAR ENOUGH NORTH THAT IT SHOULD NOT CAUSE ANY WINTER PRECIP ACROSS THE N GA MOUNTAINS THU NIGHT/FRIDAY MORNING. HIGH PRESSURE BUILDS IN THURSDAY WITH MOISTURE BEGINNING TO RETURN TO THE REGION FRIDAY. MOISTURE BEGINS PUSHING IN AHEAD OF NEXT SYSTEM WHICH WILL BRING ANOTHER ROUND OF PRECIP TO THE STATE FRIDAY NIGHT/SATURDAY. THIS NEXT SYSTEM DOES NOT LOOK AS STRONG AS THE ONE THAT WILL MOVE THROUGH TONIGHT...SO WILL CONTINUE WITH ONLY SHOWERS FOR NOW. THE MODELS SHOW THIS SECOND SYSTEM MOVING THROUGH THE AREA VERY FAST WITH THE RAIN MOVING INTO W GA AROUND 06Z SAT AND THE ENTIRE SYSTEM EXITING THE EAST SIDE OF THE STATE BY 18Z SAT. A STRONG HIGH PRESSURE RIDGE BUILDS IN BEHIND THIS SECOND SYSTEM AND IT LOOKS TO KEEP NORTH AND CENTRAL GEORGIA DRY SUNDAY AND MONDAY. 01 && .HYDROLOGY... FLASH FLOOD GUIDANCE REMAINS IN THE 1.5/2.5/3.0 FOR 1H 3H 6H GUIDANCE RESPECTIVELY. THESE ARE SLIGHTLY REDUCED VALUES WITH RECENT RAINS BUT LIKELY NOT SUFFICIENT FOR SIGNIFICANT FLOODING CONCERNS GIVEN INITIAL LIGHT TO MODERATE RAIN AHEAD OF SYSTEM AND THEN RAPID MOVEMENT OF COLD FRONT ONCE CONVECTIVELY ENHANCED BANDS SET UP. STILL WILL BE CLOSELY MONITORING THE NEXT 24 HOUR FOR ANY SHORT FUSE RIVER AND STREAM WARNINGS PRIMARILY. && .AVIATION... 06Z UPDATE... IFR TO NEAR HIGH END LIFR CIGS CONTINUE TO LINGER ACROSS MOST SITES TONIGHT. HEIGHTS SHOULD IMPROVE TO MVFR LEVELS NEAR 1500-2500 FT AFTER 08Z FROM THE WEST...AND ARE LIKELY TO LINGER ON INTO WEDNESDAY NIGHT. AREA OF WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUES TO PUSH EAST TONIGHT...WHILE BEST CHANCE FOR TSRA LOOKS TO BE SOUTH NEAR KCSG AND KMCN...AND RA TO -SHRA LIKELY FARTHER NORTH THOUGH CANNOT RULE OUT ISOLATED THUNDER. OVERNIGHT WINDS SE NEAR 12 KTS GUSTING TO 20 KTS WITH POSSIBLE HIGHER VALUES FROM ANY STORM DEVELOPMENT. MOST PRECIP SHOULD PUSH EAST OF THE SITES FROM ABOUT 10-12Z. WESTERLY WINDS OF NEAR 20 KTS WITH STRONG GUSTS OF 30-35 KTS ARE POSSIBLE FOR MOST SITES FROM ABOUT 17-01Z. VSBYS OF 4-6 SM OVERNIGHT WITH POSSIBLY LOWER IN PRECIP AREAS... THEN P6SM AFTER ABOUT 11Z. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON ENDING TIME FOR PRECIPITATION. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 52 31 51 30 / 80 0 0 0 ATLANTA 49 30 49 32 / 20 0 0 0 BLAIRSVILLE 48 28 45 28 / 80 20 0 0 CARTERSVILLE 50 31 46 27 / 20 0 0 0 COLUMBUS 51 33 53 31 / 20 0 0 0 GAINESVILLE 50 31 48 32 / 60 0 0 0 MACON 55 33 54 29 / 60 0 0 0 ROME 49 32 47 26 / 20 5 0 0 PEACHTREE CITY 49 31 50 25 / 20 0 0 0 VIDALIA 60 36 56 36 / 80 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB... BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...CLARKE...CLAYTON... COBB...COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FAYETTE...FORSYTH...GLASCOCK...GREENE... GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY... HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. TORNADO WATCH UNTIL 5 AM EST EARLY THIS MORNING FOR THE FOLLOWING ZONES: CHATTAHOOCHEE...HARRIS...MACON...MARION... MERIWETHER...MUSCOGEE...PIKE...SCHLEY...STEWART...SUMTER... TALBOT...TAYLOR...TROUP...UPSON...WEBSTER. WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON... FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS... POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && SHORT TERM...SNELSON/BAKER LONG TERM....01 AVIATION...BAKER
Hazardous weather outlook, Dec 25, 4:59 PM EST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 459 PM EST TUE DEC 25 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-262200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 459 PM EST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...SEVERE THUNDERSTORMS LIKELY FOR MUCH OF NORTH AND CENTRAL GEORGIA TONIGHT... WEATHER HAZARDS EXPECTED... ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE HAIL TONIGHT. DISCUSSION... A STRONG STORM SYSTEM CONTINUED TO DEVELOP OVER THE LOWER MISSISSIPPI VALLEY AND WILL BRING WIDESPREAD SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS TO MUCH OF NORTH AND CENTRAL GEORGIA THROUGH WEDNESDAY AFTERNOON. A VERY STRONG SURFACE LOW PRESSURE CENTER WILL MOVE FROM THE LOWER MISSISSIPPI VALLEY TO THE TENNESSEE/KENTUCKY BORDER BY WEDNESDAY MORNING. AN ASSOCIATED COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS NORTH AND CENTRAL GEORGIA TONIGHT THROUGH WEDNESDAY. INSTABILITY AND VERTICAL WIND SHEAR WILL INCREASE ACROSS THE REGION AND WILL BE ENOUGH FOR ISOLATED SEVERE THUNDERSTORMS TO DEVELOP...MAINLY ACROSS WESTERN GEORGIA BETWEEN 11 PM TONIGHT AND 5 AM WEDNESDAY MORNING...AND ACROSS EASTERN GEORGIA BETWEEN 5 AM AND NOON WEDNESDAY. AT THIS TIME...THE MAIN CONCERNS WILL BE ISOLATED TORNADOES AS WELL AS STRONG DAMAGING WINDS IN EXCESS OF 60 MPH ALTHOUGH THERE IS A HAIL THREAT AS WELL. IN ADDITION...ANTECEDENT RAINFALL IN COMBINATION WITH THE CHRISTMAS NIGHT STORM SYSTEM COULD LEAD TO A FEW RIVERS MAINLY OVER NORTH GEORGIA REACHING BANK FULL. AS THIS IS A DEVELOPING SITUATION PLEASE STAY TUNED TO THE LATEST UPDATES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE SEVERE WEATHER WILL BE ONGOING WEDNESDAY MORNING AND FOCUSED MAINLY ON EASTERN SECTIONS OF THE FORECAST AREA. ISOLATED TORNADOES...60 MPH WINDS AND LARGE HAIL WILL REMAIN POSSIBLE THROUGH MIDDAY. MUCH COLDER AIR WILL FILTER IN AND WINDY CONDITIONS ARE EXPECTED ON WEDNESDAY. WRAP AROUND MOISTURE WILL PROVIDE FOR A LIGHT RAIN AND SNOW MIX ACROSS THE HIGHER ELEVATIONS OF NORTH GEORGIA WEDNESDAY NIGHT. AT THIS TIME LITTLE TO NO ACCUMULATIONS ARE ANTICIPATED GIVEN BRIEF PERIOD OF PRECIPITATION. THE NEXT STORM SYSTEM LOOKS TO BE A RAIN EVENT NEXT WEEKEND WITH NO THUNDERSTORMS INDICATED AT THIS TIME. THERE AGAIN APPEARS TO BE A SMALL WINDOW FOR A LIGHT MIXTURE FOR THE HIGHER ELEVATIONS OF THE NORTHERN TIER AS THE STORM WINDS DOWN. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY AFTER MIDNIGHT TONIGHT.
In the hours before
Special weather statement, Dec 25, 11:11 PM EST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1111 PM EST TUE DEC 25 2012
GAZ068-069-079-260445-
1111 PM EST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...PIKE AND
UPSON COUNTIES UNTIL 1145 PM EST...
AT 1100 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODLAND...MOVING NORTHEAST AT 65 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TALBOT...PIKE
AND UPSON COUNTIES THROUGH 1145 PM EST. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE ROWLAND...BIG LAZER CREEK WMA...WOODLAND...
SUNNYSIDE...PLEASANT HILL...SPREWELL BLUFF STATE PARK...HANNAHS
MILL...ATWATER...MOLENA...CREST...CONCORD...LIFSEY SPRINGS...
HILLTOP...MEANSVILLE AND ZEBULON. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3285 8461 3285 8456 3288 8451 3291 8451
3292 8453 3301 8453 3321 8444 3321 8440
3319 8437 3319 8425 3308 8424 3303 8427
3299 8426 3273 8444 3280 8463
TIME...MOT...LOC 0408Z 204DEG 56KT 3286 8448
16Special weather statement, Dec 26, 12:02 AM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1202 AM EST WED DEC 26 2012
GAZ078-089-260530-
1202 AM EST WED DEC 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MUSCOGEE AND
HARRIS COUNTIES UNTIL 1230 AM EST...
AT 1157 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLUMBUS...MOVING NORTHEAST AT 50 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MUSCOGEE AND
HARRIS COUNTIES THROUGH 1230 AM EST. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE LAUREL HILLS...GREEN ISLAND HILLS...HIGHLAND
PARK...AVONDALE...SAINT MARYS HILLS...BENNING PARK...BENNING
HILLS...CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE...SAND
HILL...COLUMBUS...ROSE HILL...EDGEWOOD AND BIBB CITY. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3281 8484 3271 8469 3258 8469 3240 8489
3237 8495 3237 8498 3239 8499 3243 8497
3246 8501 3249 8500 3256 8504
TIME...MOT...LOC 0501Z 215DEG 44KT 3249 8496
16Special weather statement, Dec 26, 12:40 AM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 AM EST WED DEC 26 2012
GAZ042-052-260615-
1240 AM EST WED DEC 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CARROLL AND HEARD
COUNTIES UNTIL 115 AM EST...
AT 1234 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF WARESVILLE...MOVING NORTHEAST AT
65 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CARROLL AND
HEARD COUNTIES THROUGH 115 AM EST. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE WARESVILLE...FROLONA...ROOSTERVILLE...EPHESUS...
BLACKJACK MOUNTAIN...TYUS...ROOPVILLE...BOWDON...JOHN TANNER STATE
PARK...CLEM...BOWDON JUNCTION...CARROLLTON...MOUNT ZION...TREASURE
LAKE AND ABILENE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3368 8521 3370 8515 3369 8511 3372 8506
3378 8505 3368 8490 3366 8490 3320 8525
3355 8532
TIME...MOT...LOC 0539Z 217DEG 56KT 3330 8540
16Special weather statement, Dec 26, 12:46 AM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 AM EST WED DEC 26 2012
GAZ066-067-078-089-090-260615-
1246 AM EST WED DEC 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP...
MUSCOGEE...MERIWETHER...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 115
AM EST...
AT 1238 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES WEST OF LAKE HARDING TO 31 MILES
SOUTHWEST OF FORT BENNING/LAWSON ARMY AIR FIELD...MOVING NORTHEAST AT
65 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO
GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS
TROUP...MUSCOGEE...MERIWETHER...CHATTAHOOCHEE AND HARRIS COUNTIES
THROUGH 115 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE WEST POINT...CANNONVILLE...STATE LINE PARK...LONG CANE...
PIEDMONT HEIGHTS...GOAT ROCK LAKE...LAKE HARDING...WHITESVILLE-PINE
LAKE...JONES CROSSROADS...SMITHS CROSSROAD...BAUGHS CROSSROADS...
ABBOTTSFORD...MOUNTAIN HILL...WARES CROSSROADS AND LAGRANGE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3313 8470 3223 8470 3223 8492 3227 8490
3232 8501 3243 8497 3246 8501 3252 8501
3264 8511 3267 8510 3269 8512 3273 8512
3275 8515 3278 8513 3281 8517 3284 8516
3287 8519 3312 8524
TIME...MOT...LOC 0544Z 227DEG 58KT 3277 8515 3245 8519
3211 8527
16Special weather statement, Dec 26, 1:14 AM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
114 AM EST WED DEC 26 2012
GAZ066-067-078-089-090-102-260645-
114 AM EST WED DEC 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP...
STEWART...MUSCOGEE...MERIWETHER...CHATTAHOOCHEE AND HARRIS COUNTIES
UNTIL 145 AM EST...
AT 111 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WEST POINT TO 8 MILES SOUTHWEST OF FLORENCE
MARINA STATE PARK...MOVING NORTHEAST AT 55 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO
GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS
TROUP...STEWART...MUSCOGEE...MERIWETHER...CHATTAHOOCHEE AND HARRIS
COUNTIES THROUGH 145 AM EST. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE GREEN ISLAND HILLS...COLUMBUS...GOAT ROCK LAKE...LAKE
HARDING...LONG CANE...PIEDMONT HEIGHTS...WEST POINT...BIBB CITY...
FORT BENNING/LAWSON ARMY AIR FIELD...LAUREL HILLS...AVONDALE...
MOUNTAIN HILL...ROSE HILL...HIGHLAND PARK AND BENNING PARK. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8493 3197 8497 3197 8504 3200 8507
3213 8507 3227 8490 3232 8501 3243 8497
3264 8511 3267 8510 3275 8515 3278 8513
3287 8519 3309 8523 3310 8470 3192 8470
TIME...MOT...LOC 0613Z 221DEG 48KT 3289 8511 3271 8505
3252 8499 3229 8499 3205 8515
16Special weather statement, Dec 26, 1:47 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 AM EST WED DEC 26 2012
GAZ089>091-102-103-260715-
147 AM EST WED DEC 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...
STEWART...MUSCOGEE...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 215 AM
EST...
AT 143 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EELBECK/WEST FORT BENNING TO PROVIDENCE
CANYON STATE PARK...MOVING EAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO
GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS
WEBSTER...STEWART...MUSCOGEE...MARION AND CHATTAHOOCHEE COUNTIES
THROUGH 215 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PROVIDENCE CANYON STATE PARK...JAMESTOWN/SOUTH FORT
BENNING...EELBECK/WEST FORT BENNING...CUSSETA...VISTA TERRACE...
COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...SAINT MARYS HILLS...
BENNING PARK...BENNING HILLS...CUSTER ROAD TERRACE...SAND HILL...
UPATOI...NORTH FORT BENNING AND MIDLAND. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3194 8495 3222 8495 3227 8490 3230 8495
3257 8495 3257 8469 3255 8467 3253 8468
3252 8469 3253 8465 3252 8457 3255 8456
3256 8445 3251 8444 3203 8462 3194 8469
3192 8492
TIME...MOT...LOC 0646Z 249DEG 33KT 3246 8470 3226 8479
3208 8492
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 9:22 PM EST | Special Weather Statement | FFC | Troup | 23 min |
| Dec 25, 9:50 PM EST | Special Weather Statement | FFC | Coweta, Troup | 25 min |
| Dec 25, 11:11 PM EST | Special Weather Statement | FFC | Pike | 34 min |
| Dec 26, 12:02 AM EST | Special Weather Statement | FFC | Muscogee | 28 min |
| Dec 26, 12:40 AM EST | Special Weather Statement | FFC | Carroll | 35 min |
| Dec 26, 12:46 AM EST | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Troup | 29 min |
| Dec 26, 1:14 AM EST | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Stewart, Troup | 31 min |
| Dec 26, 2:10 AM EST | River Flood Warning | FFC | Forsyth | 12 hr |
| Dec 26, 2:10 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 10 hr |
| Dec 26, 3:27 AM EST | Special Weather Statement | FFC | Sumter | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.